# SDR DL76L001876

- Difficulty date: September 26, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 21,726 hours, 3,381 cycles
- Engine time: 15,935 hours, 2,485 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Condition: Inoperative
- Location: Nr 2 Eng Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENG BLEED SYSTEM SHUTDOWN DURING CLIMB AND COULD NOT  RESET.  DUCT PRESS ZERO AND EICAS MESSAGE R ENG BLEED OFF    ALONG WITH OFF LIGHT IN RT ENG BLEED SWITCH LIGHT.  REPLACED PRV AND PRV CONTROLLER.  OPS CHECK NORMAL.  ALSO REPLACED MUSCLE LINE.
